# SDR GTIA2015011601485

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 799 hours, 338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AF MEGAPHONE INOPERATIVE.  R & R AFT MEGAPHONE IAW EMERGENCY EQUIPTMENT LAYOUT DWG 320-232-EQ.
